# SDR HEEA954821

- Difficulty date: April 20, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Skrsky S76
- System (JASC): 2210 · Autopilot System
- Part: Potentiometer
- Part number: 7683431
- Condition: Defective
- Location: Afcs
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAUSES VOLTAGE FROM J1-B TO GROUND ON BOTH EXTEND AND RETRACT POSITIONS OF ACTUATOR TO BE TOO LOW AND OUT OF LIMITS.
